MAUDE Adverse Event Report: 5.0 TI LCKNG SCREW T25 SD 42 F/IM NAIL-S; SCREW, FIXATION, BONE

5.0 TI LCKNG SCREW T25 SD 42 F/IM NAIL-S; SCREW, FIXATION, BONE
Model Number 04.005.532S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the 1 devices reported 0 devices were received for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report summarizes 1 malfunction events involving a total of 1 actual devices for broken screws.Patient¿s demographics were provided for some of the events as follows: patient¿s age range: (b)(6).Patient¿s weight range: (b)(6).Gender: 0 female, 1 male, and 0 unknown.
 
Event or Problem Description
Patient¿s weight range ¿ 63.0 kg.
 
Additional Manufacturer Narrative
No conclusions could be drawn as no devices were returned for manufacturer review or investigation.Additionally, device history record reviews could not be requested as specific part and lot numbers for the associated devices were not provided.No conclusions could be drawn as no devices were returned for manufacturer review or investigation.Review of manufacturing records has been requested.

Brand Name
5.0 TI LCKNG SCREW T25 SD 42 F/IM NAIL-S
Common Device Name
SCREW, FIXATION, BONE
MDR Report Key12240851
Report Number2939274-2021-04301
Device Sequence Number3635783
Product Code HWC
UDI-Device Identifier10886982086013
UDI-Public10886982086013
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.532S
Device Catalogue Number04.005.532S
Device Lot Number93P4996
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer07/28/2021
10/26/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date07/28/2021
10/26/2021
Date Device Manufactured03/10/2021
Usage of Device N
Patient Sequence Number1